# SDR 7C7A2021111300043

- Difficulty date: November 13, 2021
- Submitted: November 13, 2021
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 57,910 hours, 71,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: L
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR THRESHOLD MEMBER CORRODED AROUND FLOOR BOARD FASTENERS.
